# SDR DALA2016021001192

- Difficulty date: February 9, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 51,837 hours, 23,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y464.8 AT AFT GALLEY AREA BETWEEN FRAME 64 TO 67.   REPLACED THE FLOOR SUPPORT IAW SRM A320 51-72-11 AND DWG D53472816.
